BibTeX record journals/amc/ZhiM07

download as .bib file

@article{DBLP:journals/amc/ZhiM07,
  author    = {Yuanhong Zhi and
               Chunlai Mu},
  title     = {The quenching behavior of a nonlinear parabolic equation with nonlinear
               boundary outflux},
  journal   = {Applied Mathematics and Computation},
  volume    = {184},
  number    = {2},
  pages     = {624--630},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.amc.2006.06.061},
  doi       = {10.1016/j.amc.2006.06.061},
  timestamp = {Fri, 26 May 2017 22:52:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhiM07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics